Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

allergic reaction to antibiotics...flucloxacillin

(3 Posts)
lilsmum Thu 21-Apr-05 01:02:17

dd had been on oral flucloxacillin since thurs (was on IV's for 6 days before that) and today woke up with a very inflamed, hot, umpy rash on her cheeks..has now spread to her hands,legs and back, i have spoke to her consultant and he has said to stop antibiotics immediately, which i have.

does this sound like hives? can it take 6 days for a reaction to come out?

any advice really appreciated

lilsmum Thu 21-Apr-05 01:03:43

the only thing i could describe it as.. is like a nettle rash, some small bumps,some big, and very blotchy

tia

bobbybob Thu 21-Apr-05 02:10:15

My penicillin reaction is not immediate - it builds up over about 3 days until it is unbearable.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now